Jump to content
Jay78

Jay78: My chemical assassination

Recommended Posts

Jay78

thanks guys.

Share this post


Link to post
Jay78

Not immense pain today, but a modicum, went for a walk. Jesus this is hell. 

Share this post


Link to post
Jay78

Had a hard on, that's something, still tortuous to get by. Any props appreciated. 

Share this post


Link to post
mammaP

Glad you managed a walk Jay, you really are doing great you know. Walking is the best exercise there is especially if you can walk in the woods or park, or on a beach.  :)

Share this post


Link to post
Jay78

Out for a cup of tea, eyeing some girls wish my libido was here, it is mentally, trying to stave off a neuro headache, still better than staying at home, just realized I am only on week 6 ad free, **** scared off course for when my faculties come back. And tired.

Share this post


Link to post
Jay78

Another great day in the great lobotomy of my head and with pains and aches ravaging my head, my brain and my poor mind. Still I managed to go for a walk and have a cup of tea for half an hour although that was a dreadful experience, well both were. I feel like a walking chemical ******* factory. 

Share this post


Link to post
Jay78

Excruciating Jobsian pain, no living being should be put to what I am put through, managed a walk. Had a mini breakthrough at night where I stretched and managed to breath for a change. I 've put together a cocktail of supplements to get me out of this living hell, and that's an understatement. I 'll share it as soon as I get the supplements and start putting my plan to ******* action. 

Share this post


Link to post
ChessieCat

SA suggests that if you start anything new to start it by itself and to try a very small amount.  That way, if you have a reaction you will have a good idea if that caused it and be able to stop it.  If you start more than one thing at the same time and you have a reaction you will have no idea what caused it and will have to stop everything and then, if you are game, try them one at a time.

 

I tried starting 2 things at the same and ended up stopping both.  I found it very hard to get up the courage to try them one at a time.  I am glad that I did though because I have found that the magnesium takes the edge off my anxiety.  However, I have tried the fish oil again and I am fairly certain that that is what caused the issue, but I'm reluctant to try it again to make sure.  If I had tried one at a time, I would probably know for sure.

Share this post


Link to post
Jay78

Thanks Cat, I 've made a note of that after browsing the forums, but your post is a timely reminder. And thanks for posting in my thread, I had the impression that most here weren't posting out of a man is this guy effed  sentiment, which is totally understandable. 

Share this post


Link to post
Jay78

no pain today, sapped of any energy of course. 

Share this post


Link to post
mammaP

Glad you have had a pain free day Jay, that is a good sign. 

 

I agree with Chessie to be careful when starting new supplements. It is do hard not to try everything there is at the same time hoping it will help but often it makes things worse.  One at a time and the lowest dose you can get, then iof it is ok you can add another. Also be wary of the claims that are made about them.  Often there is no evidence and as one person said on tv recently they are just making very expensive urine! 

Share this post


Link to post
Jay78

Pain, yesterday, over the threshold, under today. But in dire straits otherwise when it comes to my psychological endurance. Well, what can you expect? I need a breakthrough soon, one. To put under my belt and console myself. My only consolation is that I 've not developed anhedonia. I would probably not have the energy to **** but that's something, in a dreadful reality. 

Share this post


Link to post
Jay78

Wow long time no posting. I wouldn't have thought a couple of months and a half had passed. But then again time flies, as hard and agonising as my day to day existence is, if I can call it existence it's basically torture, so does time fly. I ve turned grey from the stress, my facial hair have sprung up white and now I am about 1/3 white there. My temples too. And a lot of grey hair. I suffered a huge setback re. the benzos when a doctor prescribed lorazepam three times a day with no proper slow time frame and an augmentation of zanax for the first week. Effing stupid mofo. That got me chasing benzos daily and has locked me up for good at home, whilst I managed to go out of my house and see friends with no agoraphobia, messing my sleep up while I had a solid 8 hours on 2 mg of xanax, I barely sleep more than 6 hours and then sleep again sometimes for a couple more, and I 've become agoraphobic again. 

 

I am seeing a doctor who prescribed zyprexa at 10mg to 20mg within a week. I am going to try it for a few days. I will probably be off it as it will mess me up. He's all for it and he sees it as a means to taper benzos. He is adamant this will help me. Yet another malpractice coming. He 'd convinced me today, but I 've changed my mind during the course of the day. I 've researched flumazenil for benzo withdrawal and oxcarbazemide, because benzos have too been part of this lethal cocktail. 

 

I am **** scared about my lungs as I smoke way too much, cancer and their capacity. There's tremendous pain I keep having to deal with daily. I miss my former life, it was so happy, productive and carefree, I was dependent on weed and wine but so what, I d given them up for 7 full months and got into great physical and mental shape before seeing my shrink/assassin after a very minor breakdown. I did drink and smoke for a week and if I 'd quit the drugs and continued drinking and smoking I wouldn't be in this hellish state and shape. 

 

I 've read some success stories here, but none have been so dreadfully "malpracticed" as I 've been. Almost all had been functional  while on ads by and large while I was non functional for two straight years plus the addiction to benzos. I am desolate. I am still a cripple not being able to move things around at my place. Like I said, the horrible error of switching the benzos has set me back big time, big ******* time. I am, it goes without saying incredibly traumatised by my relationship with this psychopathic doctor. 

 

Family relationships are still terribly strained. 

 

There must be some light at the end of the tunnel.  But so much pain, terror, dread, depersonalisation, and a sheer sense of the unbearable heaviness of being. 

 

Any responses much appreciated. Old timers have you guys seen such a terrible malpractice in the forums again? 

 

Share this post


Link to post
bhasski

Jay,

I would advise you to taper it down and you know much better of the drugs than your shrink.

I have read your thread earlier but currently I feel my mind is empty to recall anything. This is how I live.. forgetting things listened, written, anything  when it is needed. 

For me , I believe that I will get my abilities again ( talk, laugh, memorize, physical work etc)

And same goes for you.

 

I CTed which was my doctors taper of 15 days.. one thing I did good was never agreed on him that my illness returning coz  he made me a living time bomb ..

 

If I had been on this site earlier, then I would have tapered ... but thats my life course that I came too late to reinstate...

Share this post


Link to post
Jay78

Hey bh thanks for getting back to me.

Share this post


Link to post
Terry4949

Jay78 I can relate to your drug malpractice by your doctor , if you look at my drug history I was placed on 6 plus medications over a 12 month period and was c/t of them all , now I am suffering hell , with no signs of healing , 

Share this post


Link to post
Jay78

Hi Terry thanks for posting, I don't mean to be disparaging or rude, but sadly nothing comes near the colossal dosages and drug cocktails I 've been put through. Imagine you were on 30mg citalopram and at another time 100mg effexor, with some minimal tapering, I was put on 80mg citalopram and 450mg effexor concurrently, cold turkied and then put again on colossal 300mg luvox and 450 effexor dosages cold turkey, after having been put on colossal aurorix dosages. Concurrently with mirtazapine and with collosal dosages of benzodiazepines. God bless you in your struggle too. 

Share this post


Link to post
Jay78

I 'd forgotten to mention two shots of haldol decanoas. Add that to the toxic mix. Jesus. Also, the psychiatrist put me through 7 months of waking up 8 times a night. That can do wonders for your brain. 

Share this post


Link to post
Jay78

I went for a walk tonight. I ve started taking lamictal and I am seeing this new shrink. Poped a couple of 5mg valium felt like nothing. No significant pain today, that's something. 

Share this post


Link to post
Jay78

No pain today either, debilitated of course. I am planning to use some mj, I 've been reading the forums and it seems to be contraindicated by a small consensus, what would you guys advice me. I had tremendous relief when I used some. 

Share this post


Link to post
Zharul

hey how are you now

 

Share this post


Link to post
Jay78

I keep getting conned by doctors lamictal was a huge step back, why do I keep listening to all these wankers. 

Share this post


Link to post
Jay78

That's after an incident when I was conned to take distraneurin which fucked me immensely. 

 

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.